Alert archive / Oklahoma / Excessive Heat Warnings in 2016

Excessive Heat Warning 3, NWS Tulsa, OK

July 5, 20166 counties in Oklahoma

NWS Tulsa, OK issued this excessive heat warning at Jul 5, 2016, 3:15 AM CDT for 6 counties in Oklahoma. It took effect at Jul 5, 2016, 12:00 PM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 5, 2016, 3:15 AM CDT (08:15 UTC)
In effect from
Jul 5, 2016, 12:00 PM CDT
Expired
Jul 5, 2016, 8:00 PM CDT
In force
8 hr
Issued by
NWS Tulsa, OK

Counties Craig County, OK, Nowata County, OK, Ottawa County, OK, Rogers County, OK, Tulsa County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 48 km from the middle of the area, began a volume at 08:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 8.3 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2016-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 794 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2016-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 52 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
794 J/kg
Mixed-layer CIN
-23 J/kg
Mixed-layer LCL
940 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
52 m²/s²
0-3 km storm-relative helicity
89 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

348 
WWUS74 KTSA 050815
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
315 AM CDT TUE JUL 5 2016

...DANGEROUS HEAT TODAY...

OKZ054>056-060-061-060100-
/O.UPG.KTSA.HT.Y.0007.160705T1700Z-160706T0100Z/
/O.NEW.KTSA.EH.W.0003.160705T1700Z-160706T0100Z/
OSAGE-WASHINGTON OK-NOWATA-TULSA-ROGERS-
INCLUDING THE CITIES OF...PAWHUSKA...BARTLESVILLE...NOWATA...
TULSA...CLAREMORE
315 AM CDT TUE JUL 5 2016

...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON TODAY TO 8 PM CDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED AN EXCESSIVE
HEAT WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM CDT
THIS EVENING. THE HEAT ADVISORY IS NO LONGER IN EFFECT. 

* AFFECTED AREA...IN OKLAHOMA...OSAGE...WASHINGTON...NOWATA... 
  TULSA...AND ROGERS COUNTIES.

* TEMPERATURE...DANGEROUS HEAT INDICES OF 110 TO 113 DEGREES
  ARE EXPECTED THIS AFTERNOON. 

* IMPACTS...SEVERE HEAT STRESS IMPACTS ARE LIKELY IF PROPER
  PRECAUTIONS ARE NOT TAKEN DURING ANY OUTDOOR ACTIVITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AN EXCESSIVE HEAT WARNING MEANS THAT A PROLONGED PERIOD OF HOT
TEMPERATURES WILL OCCUR.

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN 
POSSIBLE, RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE
AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK
THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS
SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED
ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL
AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY, CALL 911.

$$

ARZ019-020-029-OKZ049-053-057>059-062>076-060100-
/O.CON.KTSA.HT.Y.0007.160705T1700Z-160706T0100Z/
CRAWFORD-FRANKLIN-SEBASTIAN-PUSHMATAHA-CHOCTAW-CRAIG-OTTAWA-
PAWNEE-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-
ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-
LE FLORE-
INCLUDING THE CITIES OF...VAN BUREN...OZARK...CHARLESTON...
FORT SMITH...ANTLERS...CLAYTON...HUGO...VINITA...MIAMI...PAWNEE...
PRYOR...GROVE...JAY...SAPULPA...OKEMAH...OKMULGEE...WAGONER...
TAHLEQUAH...STILWELL...MUSKOGEE...CHECOTAH...SALLISAW...
MCALESTER...STIGLER...WILBURTON...POTEAU
315 AM CDT TUE JUL 5 2016

...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM CDT
THIS EVENING...

* AFFECTED AREA...IN ARKANSAS...CRAWFORD...FRANKLIN...AND 
  SEBASTIAN COUNTIES. IN OKLAHOMA...PUSHMATAHA...CHOCTAW...
  CRAIG... OTTAWA...PAWNEE...MAYES...DELAWARE...CREEK...
  OKFUSKEE... OKMULGEE...WAGONER...CHEROKEE...ADAIR...MUSKOGEE...
  MCINTOSH... SEQUOYAH...PITTSBURG...HASKELL...LATIMER...AND LE 
  FLORE COUNTIES.

* TEMPERATURE...DANGEROUS HEAT INDICES OF 105 TO 110 DEGREES ARE
  EXPECTED THIS AFTERNOON. 

* IMPACTS...A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES
  IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
  WILL COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT
  ILLNESSES ARE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE, RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE
AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK
THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS
SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED
ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL
AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY, CALL 911.

$$
2 follow-up statements
910 
WWUS74 KTSA 051828
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
128 PM CDT TUE JUL 5 2016

...DANGEROUS HEAT TODAY...

OKZ057-058-060100-
/O.UPG.KTSA.HT.Y.0007.000000T0000Z-160706T0100Z/
/O.EXA.KTSA.EH.W.0003.000000T0000Z-160706T0100Z/
CRAIG-OTTAWA-
INCLUDING THE CITIES OF...VINITA...MIAMI
128 PM CDT TUE JUL 5 2016

...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED AN EXCESSIVE
HEAT WARNING...WHICH IS IN EFFECT UNTIL 8 PM CDT THIS EVENING.
THE HEAT ADVISORY IS NO LONGER IN EFFECT. 

* AFFECTED AREA...IN OKLAHOMA...CRAIG...AND OTTAWA COUNTIES.

* TEMPERATURE...DANGEROUS HEAT INDICES AROUND 110 DEGREES
  ARE EXPECTED THIS AFTERNOON. 

* IMPACTS...SEVERE HEAT STRESS IMPACTS ARE LIKELY IF PROPER
  PRECAUTIONS ARE NOT TAKEN DURING ANY OUTDOOR ACTIVITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AN EXCESSIVE HEAT WARNING MEANS THAT A PROLONGED PERIOD OF HOT
TEMPERATURES WILL OCCUR.

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN 
POSSIBLE, RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE
AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK
THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS
SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED
ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL
AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY, CALL 911.

$$

OKZ054>056-060-061-060100-
/O.CON.KTSA.EH.W.0003.000000T0000Z-160706T0100Z/
OSAGE-WASHINGTON OK-NOWATA-TULSA-ROGERS-
INCLUDING THE CITIES OF...PAWHUSKA...BARTLESVILLE...NOWATA...
TULSA...CLAREMORE
128 PM CDT TUE JUL 5 2016

...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS
EVENING...

* AFFECTED AREA...IN OKLAHOMA...OSAGE...WASHINGTON...NOWATA... 
  TULSA...AND ROGERS COUNTIES.

* TEMPERATURE...DANGEROUS HEAT INDICES OF 110 TO 113 DEGREES
  ARE EXPECTED THIS AFTERNOON. 

* IMPACTS...SEVERE HEAT STRESS IMPACTS ARE LIKELY IF PROPER
  PRECAUTIONS ARE NOT TAKEN DURING ANY OUTDOOR ACTIVITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AN EXCESSIVE HEAT WARNING MEANS THAT A PROLONGED PERIOD OF HOT
TEMPERATURES WILL OCCUR.

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN 
POSSIBLE, RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE
AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK
THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS
SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED
ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL
AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY, CALL 911.

$$

ARZ019-020-029-OKZ049-053-059-062>076-060100-
/O.CON.KTSA.HT.Y.0007.000000T0000Z-160706T0100Z/
CRAWFORD-FRANKLIN-SEBASTIAN-PUSHMATAHA-CHOCTAW-PAWNEE-MAYES-
DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-
MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-LE FLORE-
INCLUDING THE CITIES OF...VAN BUREN...OZARK...CHARLESTON...
FORT SMITH...ANTLERS...CLAYTON...HUGO...PAWNEE...PRYOR...GROVE...
JAY...SAPULPA...OKEMAH...OKMULGEE...WAGONER...TAHLEQUAH...
STILWELL...MUSKOGEE...CHECOTAH...SALLISAW...MCALESTER...STIGLER...
WILBURTON...POTEAU
128 PM CDT TUE JUL 5 2016

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING...

* AFFECTED AREA...IN ARKANSAS...CRAWFORD...FRANKLIN...AND 
  SEBASTIAN COUNTIES. IN OKLAHOMA...PUSHMATAHA...CHOCTAW...
  PAWNEE... MAYES...DELAWARE...CREEK...OKFUSKEE...OKMULGEE...
  WAGONER... CHEROKEE...ADAIR...MUSKOGEE...MCINTOSH...SEQUOYAH...
  PITTSBURG... HASKELL...LATIMER...AND LE FLORE COUNTIES. 

* TEMPERATURE...DANGEROUS HEAT INDICES OF 105 TO 110 DEGREES ARE
  EXPECTED THIS AFTERNOON. 

* IMPACTS...A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES
  IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
  WILL COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT
  ILLNESSES ARE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE, RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE
AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK
THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS
SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED
ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL
AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY, CALL 911.

$$
170 
WWUS74 KTSA 052031
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
331 PM CDT TUE JUL 5 2016

OKZ054>057-060-061-061030-
/O.NEW.KTSA.EH.W.0004.160706T1700Z-160707T0100Z/
/O.CON.KTSA.EH.W.0003.000000T0000Z-160706T0100Z/
OSAGE-WASHINGTON OK-NOWATA-CRAIG-TULSA-ROGERS-
INCLUDING THE CITIES OF...PAWHUSKA...BARTLESVILLE...NOWATA...
VINITA...TULSA...CLAREMORE
331 PM CDT TUE JUL 5 2016

...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS
EVENING...
...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON TO 8 PM CDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED AN EXCESSIVE
HEAT WARNING...WHICH IS IN EFFECT FROM NOON TO 8 PM CDT
WEDNESDAY. 

* AFFECTED AREA...IN OKLAHOMA...OSAGE...WASHINGTON...NOWATA... 
  CRAIG...TULSA...AND ROGERS COUNTIES.

* TEMPERATURE...DANGEROUS HEAT INDEX VALUES BETWEEN 110 AND 113
  DEGREES WILL CONTINUE TODAY THROUGH EARLY EVENING. THESE HEAT
  INDEX VALUES ARE ALSO EXPECTED TO DEVELOP AGAIN TOMORROW
  AFTERNOON.

* IMPACTS...SEVERE HEAT STRESS IMPACTS ARE LIKELY IF PROPER
  PRECAUTIONS ARE NOT TAKEN DURING ANY OUTDOOR ACTIVITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AN EXCESSIVE HEAT WARNING MEANS THAT A PROLONGED PERIOD OF HOT
TEMPERATURES WILL OCCUR.

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE, RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE
AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK THE
OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS
SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED
ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL
AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY, CALL 911.

$$

OKZ058-061030-
/O.NEW.KTSA.HT.Y.0008.160706T1700Z-160707T0100Z/
/O.CON.KTSA.EH.W.0003.000000T0000Z-160706T0100Z/
OTTAWA-
INCLUDING THE CITY OF...MIAMI
331 PM CDT TUE JUL 5 2016

...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS
EVENING...
...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM CDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A HEAT
ADVISORY...WHICH IS IN EFFECT FROM NOON TO 8 PM CDT WEDNESDAY. 

* AFFECTED AREA...IN OKLAHOMA...OTTAWA COUNTY.

* TEMPERATURE...DANGEROUS HEAT INDEX VALUES NEAR 110 DEGREES WILL
  CONTINUE TODAY THROUGH EARLY EVENING. SLIGHTLY LOWER HEAT INDEX
  VALUES ARE EXPECTED TO DEVELOP AGAIN TOMORROW AFTERNOON...WITH
  VALUES BETWEEN 105 AND 110.

* IMPACTS...SEVERE HEAT STRESS IMPACTS ARE LIKELY IF PROPER
  PRECAUTIONS ARE NOT TAKEN DURING ANY OUTDOOR ACTIVITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AN EXCESSIVE HEAT WARNING MEANS THAT A PROLONGED PERIOD OF HOT
TEMPERATURES WILL OCCUR. A HEAT ADVISORY MEANS THAT A PERIOD OF
HOT TEMPERATURES IS EXPECTED.

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE, RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE
AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK THE
OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS
SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED
ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL
AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY, CALL 911.

$$

ARZ019-020-029-OKZ049-053-059-062>076-061030-
/O.NEW.KTSA.HT.Y.0008.160706T1700Z-160707T0100Z/
/O.CON.KTSA.HT.Y.0007.000000T0000Z-160706T0100Z/
CRAWFORD-FRANKLIN-SEBASTIAN-PUSHMATAHA-CHOCTAW-PAWNEE-MAYES-
DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-
MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-LE FLORE-
INCLUDING THE CITIES OF...VAN BUREN...OZARK...CHARLESTON...
FORT SMITH...ANTLERS...CLAYTON...HUGO...PAWNEE...PRYOR...GROVE...
JAY...SAPULPA...OKEMAH...OKMULGEE...WAGONER...TAHLEQUAH...
STILWELL...MUSKOGEE...CHECOTAH...SALLISAW...MCALESTER...STIGLER...
WILBURTON...POTEAU
331 PM CDT TUE JUL 5 2016

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING...
...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM CDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A HEAT
ADVISORY...WHICH IS IN EFFECT FROM NOON TO 8 PM CDT WEDNESDAY. 

* AFFECTED AREA...IN ARKANSAS...CRAWFORD...FRANKLIN...AND 
  SEBASTIAN COUNTIES. IN OKLAHOMA...PUSHMATAHA...CHOCTAW...
  PAWNEE... MAYES...DELAWARE...CREEK...OKFUSKEE...OKMULGEE...
  WAGONER... CHEROKEE...ADAIR...MUSKOGEE...MCINTOSH...SEQUOYAH...
  PITTSBURG... HASKELL...LATIMER...AND LE FLORE COUNTIES. 

* TEMPERATURE...DANGEROUS HEAT INDEX VALUES BETWEEN 105 AND 110
  DEGREES WILL CONTINUE TODAY THROUGH EARLY EVENING. THESE HEAT
  INDEX VALUES ARE ALSO EXPECTED TO DEVELOP AGAIN TOMORROW
  AFTERNOON.

* IMPACTS...THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
  WILL COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT
  ILLNESSES ARE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS
EXPECTED.

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE, RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE
AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK THE
OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS
SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED
ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL
AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY, CALL 911.

$$

What forecasters said that day

The local office's own words before this excessive heat warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this excessive heat warning went out at Jul 5, 3:11 AM CDT, 4 minutes earlier.

Area forecast discussion, Jul 5, 3:11 AM CDT, 4 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
311 AM CDT TUE JUL 5 2016

.DISCUSSION...
Main forecast issue for the next several days will be the
excessive heat as a broad upper ridge dominates the southern
half of the country. Recent rainfall and the resultant increase
in soil moisture will contribute to higher surface dewpoints
today...with mid/upper 70s readings likely through the day. This
will push afternoon heat indices well into the 105-110F range
with some 110+F readings likely for parts of northeast OK. Will
keep current heat advisory going today...but will upgrade
Tulsa...Osage...Nowata and Rogers county to an excessive heat
warning.

Hot and humid weather will continue for the remainder of the
week...and later shifts will likely need to continue the heat
headlines.

Northeast OK and northwest AR will remain just along the southern
edge of the better mid-level flow through the week. Periodic
weak disturbances may result in enhanced precipitation chances
especially later Tuesday night and again Friday night. Have kept
PoPs in the chance category for now.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   97  80  96  81 /  10  10  10  10
FSM   96  78  95  78 /  10  10  10  10
MLC   93  78  94  79 /  10  10  10  10
BVO   96  76  96  79 /  10  10  10  10
FYV   91  74  92  75 /  10  10  20  10
BYV   93  75  93  74 /  10  20  20  10
MKO   93  78  93  78 /  10  10  10  10
MIO   95  77  94  77 /  10  20  20  10
F10   93  77  94  78 /  10  10  10  10
HHW   93  76  95  76 /  10  10  10  10

&&

.TSA Watches/Warnings/Advisories...
OK...Heat Advisory from noon today to 8 PM CDT this evening for
     OKZ049-053-057>059-062>076.

     Excessive Heat Warning from noon today to 8 PM CDT this evening
     for OKZ054>056-060-061.

AR...Heat Advisory from noon today to 8 PM CDT this evening for
     ARZ019-020-029.

&&

SHORT TERM...23
LONG TERM....18
Hazardous weather outlook, Jul 4, 9:10 PM CDT, 6 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
910 PM CDT MON JUL 4 2016

ARZ001-002-010-011-019-020-029-OKZ049-053>076-051015-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
910 PM CDT MON JUL 4 2016

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.

THUNDERSTORMS WITH DANGEROUS LIGHTNING.
	RISK...LIMITED.
    AREA...SOUTHEASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS.
    ONSET...ONGOING.

DISCUSSION...
ISOLATED SHOWERS AND THUNDERSTORMS CONTINUE TO DEVELOP ACROSS WEST
CENTRAL ARKANSAS THIS EVENING. ADDITIONAL ACTIVITY MAY DEVELOP ACROSS
SOUTHEASTERN OKLAHOMA OVERNIGHT. LITTLE TO NO SEVERE WEATHER
POTENTIAL EXISTS WITH THIS ACTIVITY.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.
WEDNESDAY AND THURSDAY...THUNDERSTORM POTENTIAL...HIGH WIND
POTENTIAL...DANGEROUS HEAT POTENTIAL.
FRIDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.

EXTENDED DISCUSSION...
AN UPPER LEVEL RIDGE WILL BUILD ACROSS THE REGION FOR THE
REMAINDER OF THE WEEK...WITH HOT AND HUMID CONDITIONS PREVAILING.
EXPECT SEVERAL DAYS OF TRIPLE DIGIT HEAT INDEX VALUES.
THUNDERSTORMS THAT ARE EXPECTED TO DEVELOP ACROSS PARTS OF EASTERN
KANSAS TUESDAY NIGHT MAY BRUSH FAR NORTHEAST OKLAHOMA AND
NORTHWEST ARKANSAS EARLY WEDNESDAY MORNING. WEAK DISTURBANCES MOVING
THROUGH THE AREA WILL RESULT IN LOW THUNDERSTORM CHANCES
DAILY...ESPECIALLY ACROSS NORTHEASTERN OKLAHOMA AND NORTHWESTERN
ARKANSAS...LATE THIS WEEK THROUGH THE WEEKEND.

WWW.WEATHER.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

69

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 3:31 PM CDTExcessive Heat WarningTSACraig, Creek, Mayes, Nowata, Pawnee, Rogers and 3 more28 hr
Jul 5, 3:31 PM CDTHeat AdvisoryTSAAdair, Cherokee, Choctaw, Creek, Delaware, Haskell and 11 more28 hr

Nearby

Excessive Heat Warnings in Oklahoma, 2016Every excessive heat warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.